# SDR COM60475

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Part number: 4916403
- Condition: Defective
- Location: Nr 1/2
- Part time: 1,791 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT SPOILERS FAULT MESSAGE ON EICAS.  REPLACED THE NR 1 AND 2 SECU.
